MathSciNet Relay Station
MathSciNet bibliographic data
MR382074 (52 #2962) 05C99
Guidotti, Laura Sulla divisibilità dei grafi completi. (Italian) Riv. Mat. Univ. Parma (3) 1 (1972), 231–237.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement